# SDR C2XA08IA040

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 16,052 hours, 12,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE RIGHT WING SKIN WAS FOUND TO BE CRACKED AT THE CENTER HINGE POINT CUTOUT FOR THE GROUND SPOILER.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE CRACK ON A 500FC DMI, WITH REINSPECTIONS TO BE MADE AT EVER 50FC, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE INSTALLED A TRIPLER REPAIR IAW EC5740-01148, REMOVED THE DMI, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
